# SDR IXXA96160

- Difficulty date: October 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Telescoping Link
- Part number: 510361
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE FROM ELP AND SUBSEQUENT GEAR RETRACTION, VIBRATION AND AIR NOISE WERE NOTED IN THE NOSE AREA OF THE AIRCRAFT.  THE FLIGHT CREW VISUALLY CONFIRMED THE NOSE LANDING GEAR RETRACTION.  THE CREW THEN RECYCLED THE GEAR AND THE NOISE CONTINUED.  THE AIRCRAFT RETURNED TO ELP.  MAINTENANCE CLEANED AND LUBED THE RIGHT NOSE GEAR TELESCOPING LINK AND RETURNED THE AIRCRAFT TO SERVICE.  (M)
